# SDR REXA2021111701010

- Difficulty date: October 21, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Part number: 601R3170773
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STAIR PANEL, FEED THROUGH CUP AND FWD "C" CLIP CORRODED. - REMOVED TOP STAIR PANEL IAW CRJ 900 SRM 51-92-13-001-001-A01. DRILLED NEW PARTS IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED TOP STAIR PANEL IAW CRJ 900 SRM 51-42-13-001-001-A01. WVAC EMP #56689
